# SDR FDEA201902050261

- Difficulty date: February 5, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,183 hours, 24,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN STUB FLOORBEAM IS CRACKED AT STA 580 LBL 45.   CUTOUT AND TRIMMED ENTIRE UPPER AFT FLANGE AT STA 580 FLOOR BEAM SPLICE   SEGMENT, FABRICATED REPAIR ANGLE AND RADIUS STRAP LOCATED DRILLED AND TRIMMED   TO FINAL SIZE AND INSTALLED REPAIR IAW FEDEX EA#F-5310-T0345020 P1 AND B-757 SRM 51-40  40-05. EA TITLE FUSELAGE- MAINFRAME-STA 580 FLOOR BEAM, SPLICE SEGMENT UPPER   FLANGE , CRACK REPAIR AT LBL 45
